The Stacks project

Bibliography entry Alper-adequate

author
Alper, Jarod
title
Adequate moduli spaces and geometrically reductive group schemes
year
2014
journal
Algebr. Geom.
volume
1
number
4
pages
489–531
url
https://dx.doi.org/10.14231/AG-2014-022

@ARTICLE{Alper-adequate,
    AUTHOR = "Alper, Jarod",
    TITLE = "Adequate moduli spaces and geometrically reductive group schemes",
    JOURNAL = "Algebr. Geom.",
    VOLUME = "1",
    YEAR = "2014",
    NUMBER = "4",
    PAGES = "489--531",
    URL = "https://dx.doi.org/10.14231/AG-2014-022"
}

      

This item is referenced in 1 tag:

  • in Lemma 10.45.2, which cites Lemma 3.1.6 of Alper-adequate